# SDR DALA1135981601

- Difficulty date: May 12, 2011
- Submitted: May 24, 2011
- Operation: Air carrier
- Aircraft: N169DZ
- Make and model: Boeing 767332
- Aircraft serial: 29689
- Aircraft time: 60,418 hours, 8,651 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114T410357G
- Part serial: 0
- Condition: Delaminated
- Location: Le Slat
- Part time: 31,122 hours, 4,627 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 3 SLAT T/E WEDGE FOUND DELAMINATED AT O/B AREA.  METAL HOT BOND REPAIR PERFORMED AT DELAMINATION AREA AS PER SRM 57-43-02 REPAIR 1 FIG 201 AND SRM 51-70-10 REPAIR 4 FIG 202.
